Punjab University Journal of Mathematics
 
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
  ISSN-1016-2526  
Frequency: Monthly  
 
 
   
 
 

Abstracting & Indexing
 
 

The articles of Punjab University Journal of Mathematics are included in the following databases/resources:           

  1. EBSCO
  2. Google Scholar
  3. Mathematical Reviews (MathSciNet)
  4. Zentralbalatt MATH Database (zbMATH)
  5. Genamics JournalSeek
  6. Master Journal List-Emerging Sources Citation Index
  7. Web of Science
  8. Eurasian Scientific Journal Index

 

 
  Navigations  
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 55 (9-10) (2023)
 
  Previous Issue
Vol. 55 (7-8) (2023)
 
  Online Contents  
 
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved